# SDR QXEA2023071100104

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 1,248 hours, 927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS ARMING LEVER ON L2 IS GETTING CAUGHT ON SOMETHING. REMOVED FROM SERVICE. C/W VISUAL INSP OF L2 DOOR ARMING MECHANISM WITH N/D/N. C/W AFT PASSENGER DOOR EMERGANCY EVACUATION SLIDE HANDLE FINC CK PER E175 AMM TASK 52-12-40-720-802-A. ALL FUNC CK'S WITHIN LIMITS. A/C RETURNED TO SERVICE.
